Ectopic heart beats


#1
Hi i was showing the symptoms of PD some 10 yrs ago, but was only confirmed after a dat scan 18 mth ago. I am 50 yrs old and for the last 10 yrs was told by numerous docters that i was too young to have PD!!!!!I was eventually started on mirapexin but because of side efects i had to come off it. I was then started on sinimet and from day 1 i get 2 ectopic heart beats approx 2 hrs after taking this drug. My PD specialist says it is all in my head but i had a 24 hr heart monitor done and it confirmed that i was having these ectopic beats. I was told that they are nothing to worry about, i have never had heart problems and besides the PD i have always been very healthy. Has anyone else had this problem with sinimet? Barley.

#2
'Cardiac arrhythmias,
particularly atrial and ventricular ectopic beats, have been
reported and hypertension has occasionally occurred. '
http://www.inchem.org/documents/pims/pharm/levedopa.html

I ended up with atrial fibrillation but I can't say whether this was due to levadopa. you could try cutting out caffeine and see if that helps.

#3
Hi turnip, thankyou i will try cutting out the coffee altough i really don,t drink very much of it. I have actually started a new eating plan from a book,its titled "reducing symptoms with nutrition and drugs"by Dr geoffrey leader and lucille. I have to say that it really is working, my drugs are lasting about 4/5hrs, before i was lucky if they lasted 3hr I seem to have more energy, and also sleeping better. Although i am still having the ectopic beats. Barley.

#4
looks interesting - whats the main diet changes?

#5
hi barley, i have suffered from ventricular ectopic for about 5 yrs but its not related to the sinimet in particular i was told by an anethatist when i went in for a minor op it was my meds but nothing in particular was mentioned and i was not taking sinimet at the time and like you was told it was nothing to worry about, i have had some tests done and was told everything was fine so i have to accept it even though it is a worry sorry cant be much help.